| Model Number |
406845 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath and dilator were received for evaluation.The dilator distal tip had been perforated.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Artmt600087496 ver.A, brk needle instructions for use (ifu) states, ¿do not alter this device in any way.¿ the cause of the dilator damage is consistent with not following the instructions for use.
Event or Problem Description
This report is to advise of a material puncture found in the sheath dilator during analysis.